# SDR AWXA200400987

- Difficulty date: September 2, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 69,784 hours, 27,581 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214571
- Part serial: 5753
- Condition: Damaged
- Location: Nr 3, Rt Mlg
- Part time: 20,420 hours, 8,048 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL IN PHX EN ROUTE FROM LAS, FLIGHT CREW NOTICED HYDRAULIC FLUID WAS LOW ON QUANTITY GAUGE, FURTHER INSPECTION REVEALED DAMAGE TO NR 3 BRAKE ASSEMBLY.  IT APPEARS BRAKE ROD DISCONNECTED CAUSING NR 3 BRAKE TO ROTATE SHEARING HYDRAULIC LINES AND TEMPERATURE SENSOR WIRES.  NR 3 BRAKE ROD CONTACTED THE NR 7 BRAKE ROD DIRECTLY BEHIND IT CAUSING THE NR 7 BRAKE ROD TO BEND.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BRAKE ASSEMBLY IAW T/C R4M32604.  REPLACED NR 3 AND NR 7 BRAKE RODS IAW BMM 32-11-19-4, AND REPLACED WIRING AND CONDUIT FROM JUNCTION BOX TO CONNECTOR D022656.  REMOVED AND REPLACED HYDRAULIC FLEX LINE PER T/C R4M32604, LEAK AND OPERATIONAL CHECKS WERE GOOD.
